Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 159-169
http://dx.doi.org/10.1155/S0161171284000168

Lie transforms and motion of a charged particle in a periodic magnetic field

Electronics Unit, Indian Statistical Institute, Calcutta 700035, India

Received 3 November 1981; Revised 20 June 1982

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sikha Bhattacharyya and R. K. Roy Choudhury, “Lie transforms and motion of a charged particle in a periodic magnetic field,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 159-169, 1984. https://doi.org/10.1155/S0161171284000168.